MathSciNet Relay Station
MathSciNet bibliographic data
MR2912677 90C52 (65K10)
Xiao, Yunhai; Song, Huina; Wang, Zhiguo A modified conjugate gradient algorithm with cyclic Barzilai-Borwein steplength for unconstrained optimization. J. Comput. Appl. Math. 236 (2012), no. 13, 3101–3110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement